# SDR ASAA2023022342065

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 54,505 hours, 16,257 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004485
- Condition: Leaking
- Location: #1 Engine
- Part time: 55,050 hours, 18,156 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LEAKING HYDRALIC FLUID. GROUNDED - YES. PERFORMED #1 ENGINE IDG OIL SYSTEM STATIC LEAK PER B737-800 AMM 24-11-00. FOUND LEAK AT PORT DIRECTLY BELOW DISCONNECT RING. #1 IDG REMOVED & REPLACED PER AMM 24-11-11.
